Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Delayed periods, negative hpt, frequent urination, nausea, had intercourse while on antibiotics. What could it be?

okay my last normal period was august 11th -18th i had intercourse on the 31st i had been on 3 different kids of antibiotics . since then i started having sore nipples i can see my viens more headaches lower back pain and have lost 5lbs and frequent urinations. i Was 2 days late then i had light red bleeding with some blood clots only lasted 2 days and bleeding wasnt enought to fill up a whole pad. ive tooken 2 hpts both negative. im still having frequent urination , nausea , back pain and headaches. i just really dont know what to think anymore
Asked On : Mon, 24 Sep 2012
Answers:  0 Views:  6 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor